Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 23, Number 1

All articles in this issue are freely accessible.

On the mathematical work of M. Sh. Birman
M. Z. Solomyak, T. A. Suslina and D. R. Yafaev.
St. Petersburg Math. J. 23 (2012), 1-38
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2760146
Traces of $C^{k}$ functions on weak Markov subsets of $\mathbb R^{n}$
A. Brudnyĭ and Yu. Brudnyĭ.
St. Petersburg Math. J. 23 (2012), 39-56
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Invertibility threshold for $H^{∞}$ trace algebras, and effective matrix inversions
V. I. Vasyunin and N. K. Nikolski.
St. Petersburg Math. J. 23 (2012), 57-73
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2760148
Scaling entropy and automorphisms with pure point spectrum
A. M. Vershik.
St. Petersburg Math. J. 23 (2012), 75-91
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2760149
The Harnack inequality and related properties for solutions of elliptic and parabolic equations with divergence-free lower-order coefficients
A. I. Nazarov and N. N. Ural′tseva.
St. Petersburg Math. J. 23 (2012), 93-115
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2760150
On connections between the theory of random operators and the theory of random matrices
L. Pastur.
St. Petersburg Math. J. 23 (2012), 117-137
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2760151
On a method for computing waveguide scattering matrices
B. A. Plamenevskiĭ and O. V. Sarafanov.
St. Petersburg Math. J. 23 (2012), 139-160
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2760152
$L_{p}$-estimates of the solution of a linear problem arising in magnetohydrodynamics
V. Solonnikov.
St. Petersburg Math. J. 23 (2012), 161-177
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2760153
Trapped modes in an elastic plate with a hole
C. Förster and T. Weidl.
St. Petersburg Math. J. 23 (2012), 179-202
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2760154
American Mathematical Society